# SDR HALA0600863

- Difficulty date: July 19, 2006
- Submitted: November 11, 2006
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767-300
- Aircraft serial: 23276
- Aircraft time: 59,458 hours, 28,903 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BULK CARGO DOOR, INNER DOOR SKIN DAMAGED AT BOTTOM CENTER EDGE OF DOOR.  REPAIRED AFT BULK CARGO DOOR INNER SKIN AT BOTTOM CENTER EDGE OF DOOR PER ER NR 06-3081 AND HAL M 105 NR 96038.
